# SDR 97ZZZM306

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AT
- Make and model: Boeing 727227
- Aircraft serial: 22000
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3315235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND OVERHEAD EMERGENCY ILLUMINATION LIGHT AT ROW 24, DIM DURING TEST.  REMOVED AND REPLACED BATTERIES.  (M)
